Vesties’ Village

Notifications
Clear all

Flare up of Menieres after Moderna booster

3 Posts
3 Users
0 Likes
568 Views
(@balanced22)
New Member
Joined: 1 year ago
Posts: 1
Topic starter  

Has anyone had a flareup of there vestibular problems after the Covid vaccines?

 


   
Quote
 Doug
(@hobbyvac)
New Member
Joined: 1 year ago
Posts: 1
 

For every random Meniere's episode there is something you did just before it,... and there is always something you did just before it stopped. This is the curse of Meniere's,.. you can name anything as a cause or a cure and be right sometimes at least for a while. I keep trying to make sense of it and detect a pattern. Just when I am convinced I figured it out a couple weeks/months/years later its back and my miracle cure doesn't work again. 

I am on every Menieres related forum I can find and this topic comes up almost daily but I see no pattern with vaccines other than coincidence. Not being negative but after 13 years of wishful guessing I now realize a cure or a cause just isn't real unless many people can repeat it. 


   
ReplyQuote
(@hassanizhar)
New Member
Joined: 1 year ago
Posts: 4
 

There have been reports of individuals experiencing vestibular symptoms as a side effect of the COVID-19 vaccines. However, it is important to note that these side effects are generally rare and the vast majority of individuals who receive the vaccine do not experience any such problems. It is also worth mentioning that the benefits of getting vaccinated against COVID-19, including reducing the risk of severe illness, hospitalization, and death, far outweigh any potential side effects. If you have concerns about the vaccine, it's always best to speak with your healthcare provider.

 
 

   
ReplyQuote